# SDR SWAA2023121530686

- Difficulty date: December 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,508 hours, 38,055 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LOWER LEADING EDGE PANEL 521CB IS DAMAGED ON THE INBOARD AFT CORNER. LOWER OUTER SKIN IS CRACKED 0.350 INCHES FROM INBOARD EDGE AND CRACK MEASURES 0.700 INCHES LONG.<[01] PERFORMED TIME LIMITED REPAIR ON PANEL 521CB IAW TSR 2023009725; ON FAULT TTG8Q00Q808E.;[02] PERFORMED TIME LIMITED REPAIR ON PANEL 521CB IAW TSR 2023009725 AND EA 23-157-03618; ON FAULT TTG8Q00Q808E.;[03] ADDED THE REFERENCE FOR THE DEFERRAL.
